# SDR CALA0300399

- Difficulty date: July 18, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 19,669 hours, 2,340 cycles
- Engine: Ge GE9090B
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1012
- Part serial: 1115
- Condition: Faulty
- Location: E/E Bay
- Part time: 18,688 hours, 2,201 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

THE CREW RECEIVED A BATTERY AND BATTERY CHARGER STATUS MESSAGE AT LEVEL OFF AFTER DEPARTING IAH. THE MESSAGES WERE ACCOMPANIED BY A STRONG ELECTRICAL SMELL IN THE COCKPIT. THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED THE MAIN AIRCRAFT BATTERY AND BATTERY CHARGER IAW MM 24-31-01.
